MAUDE Adverse Event Report: INSPIRE MEDICAL SYSTEMS INC INSPIRE; NEUROSTIMULATION LEAD

INSPIRE MEDICAL SYSTEMS INC INSPIRE; NEUROSTIMULATION LEAD
Model Number 4063
Health Effect - Clinical Code Neck Pain (2433)
Date of Event 12/13/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Patient is experiencing traction on the stimulation lead.
 
Event or Problem Description
Follow up report to 3007666314-2018-00053: patient reported the stimulation lead traction and pain.The issue was resolved by re-tunneling the stimulation lead and repositioning the ipg.Based on the above information, the root cause was concluded as sub-optimal implant location/depth/size.

Brand Name
INSPIRE
Common Device Name
NEUROSTIMULATION LEAD
Manufacturer (Section D)
INSPIRE MEDICAL SYSTEMS INC
9700 63rd ave n
suite 200
maple grove MN 55369
MDR Report Key8184890
Report Number3007666314-2018-00053
Device Sequence Number1459918
Product Code MNQ
UDI-Device Identifier10855728005397
UDI-Public10855728005397
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P130008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4063
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/13/2018
Supplement Date Received by Manufacturer07/03/2019
Initial Report FDA Received Date12/20/2018
Supplement Report FDA Received Date07/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;